# SDR MALA100046

- Difficulty date: February 24, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 25,674 hours, 28,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERIC CHAFE REPAIR TO FUSELAGE FRAME INNER FLANGE STA 363, SL1605, WO488930.  REPAIRED IAW EO S53152.
